# SDR R61A201806200705

- Difficulty date: June 20, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 11,674 hours, 7,952 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON THE FLOORBEAM AT FRAME 84.  COMPLIED WITH PERMANENT REPAIR IAW ETD2018-170-064868
